Shift-automorphism methods for inherently nonfinitely based varieties of algebras

Kirby A. Baker; George F. McNulty; Heinrich Werner

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 1, page 53-69
  • ISSN: 0011-4642

How to cite

top

Baker, Kirby A., McNulty, George F., and Werner, Heinrich. "Shift-automorphism methods for inherently nonfinitely based varieties of algebras." Czechoslovak Mathematical Journal 39.1 (1989): 53-69. <http://eudml.org/doc/13754>.

@article{Baker1989,
author = {Baker, Kirby A., McNulty, George F., Werner, Heinrich},
journal = {Czechoslovak Mathematical Journal},
keywords = {shift automorphism; inherently nonfinitely based locally finite variety},
language = {eng},
number = {1},
pages = {53-69},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Shift-automorphism methods for inherently nonfinitely based varieties of algebras},
url = {http://eudml.org/doc/13754},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Baker, Kirby A.
AU - McNulty, George F.
AU - Werner, Heinrich
TI - Shift-automorphism methods for inherently nonfinitely based varieties of algebras
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 1
SP - 53
EP - 69
LA - eng
KW - shift automorphism; inherently nonfinitely based locally finite variety
UR - http://eudml.org/doc/13754
ER -

References

top
  1. K. A. Baker, Finite equational bases for finite algebras in congruence-distributive equational classes, Advances in Math. 24 (1977), 207-243. (1977) Zbl0356.08006MR0447074
  2. K. A. Baker G. McNulty, H. Werner, The finitely based varieties of graph algebras, preprint. Zbl0629.08003MR0911554
  3. G. Birkhoff, 10.1017/S0305004100013463, Proc. Camb. Philos. Soc. 31 (1935), 433-454. (1935) Zbl0013.00105DOI10.1017/S0305004100013463
  4. S. Burris, H. P. Sankappanavar, A Course in Universal Algebra, Graduate Texts in Mathematics v. 78, Springer Verlag, New York, 1981. (1981) Zbl0478.08001MR0648287
  5. G. Grätzer, Universal Algebra, 2nd. ed., Springer-Verlag, New York, 1979. (1979) Zbl0412.08001MR0538623
  6. J. Ježek, 10.1007/BF01195139, Algebra Universalis 20 (1985), 292-301. (1985) Zbl0574.08004MR0811690DOI10.1007/BF01195139
  7. B. Jónsson, Topics in Universal Algebra, Lecture Notes in Mathematics vol. 250, Springer-Verlag, New York, 1972. (1972) Zbl0225.08001MR0345895
  8. E. Kiss, A note on varieties of graph algebras, in the Proceedings of the Charleston Conference on Universal Algebra and Lattice Theory, S. Comer, ed., Lecture Notes in Mathematics # 1149, Springer-Verlag, New York, pp. 163-166. Zbl0572.08009MR0823014
  9. R. L. Kruse, 10.1016/0021-8693(73)90025-2, J. Algebra 26 (1971), 298-318. (1971) MR0325678DOI10.1016/0021-8693(73)90025-2
  10. I. V. L'vov, Varieties of associative rings I, II, Algebra and Logic 12, (1971), 150-167, 381-383. (1971) MR0389973
  11. R. Lyndon, 10.1090/S0002-9947-1951-0044470-3, Trans. Amer. Math. Soc. 71 (1951), 457-465. (1951) Zbl0044.00201MR0044470DOI10.1090/S0002-9947-1951-0044470-3
  12. R. Lyndon, 10.1090/S0002-9939-1954-0060482-6, Proc. Amer. Math. Soc. 5 (1954), 8-9. (1954) Zbl0055.02705MR0060482DOI10.1090/S0002-9939-1954-0060482-6
  13. R. McKenzie, Equational bases for lattice theories, Math. Scand. 27 (1970), 24-38. (1970) Zbl0307.08001MR0274353
  14. R. McKenzie, Finite equational bases for congruence modular algebras, preprint. Zbl0648.08006
  15. G. McNulty, How to construct finite algebras which are not finitely based, in the Proceedings of the Charleston Conference on Universal Algebra and Lattice Theory, S. Comer, ed., Lecture Notes in Mathematics # 1149, Springer-Verlag, New York, 1985, pp. 167- 174. (1985) Zbl0575.08005MR0823015
  16. G. McNulty, C. Shallon, 10.1007/BFb0063439, Lecture Notes in Mathematics vol. 1004, R. Freese and O. Garcia, eds., 206-231, Springer-Verlag, 1983. (1983) Zbl0513.08003MR0716184DOI10.1007/BFb0063439
  17. V. L. Murskii, The existence in three-valued logic of a closed class with finite basis not having a finite complete set of identities, Dokl. Akad. Nauk. SSSR 163 (1965), 815-818; English Translation Soviet Math. Dokl. 6 (1965), 1020-1024. (1965) MR0186539
  18. V. L. Murskii, On the number of k -element algebras with one binary operation without a finite basis of identitis, Problemy Kibernet. 35 (1979), 5-27. (1979) MR0539884
  19. S. Oates, M. B. Powell, 10.1016/0021-8693(64)90004-3, J. Algebra 1 (1965), 11-39. (1965) Zbl0121.27202MR0161904DOI10.1016/0021-8693(64)90004-3
  20. S. Oates-Williams, 10.1007/BFb0091831, Lecture Notes in Mathematics vol. 884, K. MacAvaney, ed., 351-354, Springer-Verlag, 1981. (1981) Zbl0468.05068MR0641259DOI10.1007/BFb0091831
  21. R. Park, 10.1007/BF02483103, Algebra Universalis 11 (1980), 255-260. (1980) Zbl0449.08005MR0588218DOI10.1007/BF02483103
  22. P. Perkins, 10.1007/BF01191487, Algebra Universalis 19 (1984), 16-23. (1984) Zbl0545.08008MR0748904DOI10.1007/BF01191487
  23. R. Pöschel, Graph varieties, preprint. 
  24. R. Pöschel, Graph algebras and graph varieties, preprint. MR1387902
  25. R. Pöschel, W. Wessel, Classes of graphs which can be defined by equations in their graph algebras, preprint. Zbl0621.05030
  26. C. Shallon, Nonfinitely Based Finite Algebras Derived from Lattices, Ph. D. dissertation, UCLA, 1979. (1979) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.